# SDR CALA2019010600016

- Difficulty date: January 3, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG RT MAIN DOOR FWD HINGE FITTING INNER FACE HAS WEAR MARKS. REMOVED AND REPLACED MGL RT MAIN DOOR FWD HINGE FITTING IAW SRM 51-42-11-001 AND SRM 51-44-11-001AND SRM 5172-11-911-001.
